<  Back to the Polytechnique Montréal portal

Robust stability of nonlinear piecewise deterministic systems under matching conditions

El-Kébir Boukas and H. Yang

Article (1997)

Published Version
Terms of Use: Creative Commons Attribution .
Download (190kB)
Cite this document: Boukas, E.-K. & Yang, H. (1997). Robust stability of nonlinear piecewise deterministic systems under matching conditions. Mathematical Problems in Engineering, 3(3), p. 203-215. doi:10.1155/s1024123x97000537
Show abstract Hide abstract


This paper deals with the robustness of the class of nonlinear piecewise deterministic systems with unknown but bounded uncertainties. Under the assumption that all the modes of the markovian jump process (disturbance) communicate, the complete access to the system state and the boundedness of the uncertainties, a sufficient condition for stochastic stability of this class of systems is given. An example is presented to validate the proposed results.

Uncontrolled Keywords

nonlinear piecewise deterministic system; stochastic stability; Markov process; matching conditions.

Open Access document in PolyPublie
Subjects: 2100 Génie mécanique > 2100 Génie mécanique
Department: Département de génie chimique
Research Center: Non applicable
Date Deposited: 06 Nov 2018 13:20
Last Modified: 07 Nov 2018 01:20
PolyPublie URL: https://publications.polymtl.ca/3373/
Document issued by the official publisher
Journal Title: Mathematical Problems in Engineering (vol. 3, no. 3)
Publisher: Hindawi
Official URL: https://doi.org/10.1155/s1024123x97000537


Total downloads

Downloads per month in the last year

Origin of downloads


Repository Staff Only